MAUDE Adverse Event Report: STRYKER SPINE-US PARALLEL POST DISTRACTOR, XIA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US PARALLEL POST DISTRACTOR, XIA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number IS2704XLP
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: post screw head distracter broke.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.No relevant manufacturing issues were identified as all units met stryker specifications.Device was manufactured in may 2013.The most likely root cause is wear due to the device's extended use.
 
Event or Problem Description
It was reported: post screw head distracter broke.

Brand Name
PARALLEL POST DISTRACTOR, XIA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6399498
Report Number3004024955-2017-00015
Device Sequence Number798233
Product Code LXH
UDI-Device Identifier07613327142174
UDI-Public(01)07613327142174
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberIS2704XLP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2017
Supplement Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1